# SDR DALA2024121011583

- Difficulty date: December 7, 2024
- Submitted: December 10, 2024
- Operation: Air carrier
- Aircraft: N176DZ
- Make and model: Boeing 767332
- Aircraft serial: 29697
- Aircraft time: 97,393 hours, 20,247 cycles
- System (JASC): 5270 · Door Warning System
- Part: Lamp
- Condition: Out Of Adjust
- Location: Slide Indicator
- Stage of operation: IN
- How discovered: O
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

SHIP 1706 2R SLIDE LIGHT ON FAP PANEL INOP. CORRECTIVE ACTION: ADJUSTED LAMP ON IDICATOR IAW B767-300 AMM 52-73. OPS CHK GD. (6484166)
